# SDR DALA1237500651

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 77,277 hours, 33,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N31313
- Condition: Damaged
- Location: Fs 600-620 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO CROWN SKIN FUSELAGE BS 600-620, STR 1-2R.  INSTALLED REPAIR DOUBLER PER ERA 504419-14 ORIGINAL.
